Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started taking 50mg of spironolactone about 2 or 3 months ago for hormonal acne. I also take Tarina Fe birth control and have been using that brand for about 6 months now. Spironolactone has definitely helped clear my skin up, but I am also experiencing what I believe to be a side effect of the med. I have vomited twice now for what seems to be no apparent reason. It happened about a month apart, and the first time was after going to the dentist and getting a fluoride treatment so I assumed it was due to that. However, it happened again this past week and I felt the same way before vomiting as I did the first time it happened the month before. I got super hot/dizzy/nauseous, and by some miracle made it home both times before throwing up. After I throw up I feel totally fine... I am wondering if spironolactone has possibly caused this? Both times I had not eaten really and had just sat down to eat lunch, had a few bites of food, and felt incredibly sick. Thank you anyone for any advice/thoughts...! :surprised:

Share this post


Link to post
Share on other sites

Two instances of this a month apart is far from conclusive.  Spiro can lead to dizziness due to it being a medication for lowering blood pressure but I don't recall vomiting as a side effect.  I would keep on monitoring and documenting when this happens as the frequency seems to be few and far apart

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×